Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Feels lazy, dark spots on leg, irregular periods. Trying to increase weight. Suggest some medicine

i am 23 year old and my weight is around 45kgs. i am 5 feet and 2 inches tall. since 4 years i have not gained weight but my body shape has been toned. As i am very weight concious, so i don t end up eating healthy food. i have not been doing any exercise. i used to have constipation but now my stool is very soft and i pass stool once a day! now my problem is i feel very lazy. i have got dark spots on my face and my menstrual cycle is also disturbed. they are late and are not very heavy, often end up in 3 days! my hemoglobin is around 10.9! please help me to have a best and complete cure from all these problems and illness!
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
You hould fo a thyroid profile FT3, FT4, TSH.also srrum LH, FSH, LH:FSH, and a USG whoke abdomen. May be it a case of hypothyroidism or PCOS.
Answered: Thu, 5 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor